# SDR SWIA200515067

- Difficulty date: May 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 2,386 hours, 2,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH RED LIGHTS ON OVERHEAD EXIT SIGN INOPERATIVE.  RELAMPED BOTH RED LIGHTS AT OVERHEAD EXIT SIGN.  OPERATIONAL CHECK GOOD.
